Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 64, NWS Springfield, MO

July 10, 2015Howell County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 10, 2015, 4:05 AM CDT for Howell County, Shannon County, Texas County, Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 4:05 AM CDT (09:05 UTC)
Expired
Jul 10, 2015, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 174 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:49 AM CDTFLASH FLOODHouston, MOWALNUT STREET IN HOUSTON IS CLOSED BECAUSE OF HIGH WATER OVER THE ROAD DUE TO BUSHY CREEK.
Jul 10, 6:00 AM CDTFLASH FLOOD2 Sw Summersville, MOWATER RESCUE AT BETHEL ROAD AND KING ROAD.
Jul 10, 6:00 AM CDTFLASH FLOODHouston, MONUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE FLOODED. DOGS BLUFF ACCESS IS FLOODED ALONG THE BIG PINEY RIVER OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS FLOODED
Jul 10, 6:00 AM CDTFLASH FLOODHouston, MONUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE FLOODED. DOGS BLUFF CREEK IS FLOODING MANY PLACES OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WGUS53 KSGF 100905
FFWSGF
MOC091-203-215-101500-
/O.NEW.KSGF.FF.W.0064.150710T0905Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1000 AM CDT.

* AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR HAS ESTIMATED 1 TO 2 INCHES OF RAINFALL 
  HAS FALLEN IN THE WARNED AROUND WITH ADDITIONA 1 TO 2 INCHES       
  POSSIBLE EARLY THIS MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. LOCATIONS IN THE WARNING INCLUDE...AKERS...ALLEY SPRING...
  ARROLL...BENDAVIS...BIRCH TREE...BUCYRUS...CABOOL...CLEAR
  SPRINGS...CURRENT RIVER STATE PARK...ELK CREEK...EMINENCE...
  EUNICE...HARTSHORN...HOUSTON...HUGGINS...MIDRIDGE...MONTIER...
  MOUNTAIN VIEW...PINE CREST...POMONA...RAYMONDVILLE...ROUND
  SPRING...SIMMONS...SOLO...SUMMERSVILLE...TERESITA...WEST
  EMINENCE...WILLOW SPRINGS...WINONA AND YUKON. CREEKS...STREAMS AND
  LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS
  OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3708 9121 3689 9122 3689 9167 3681 9210
      3705 9209 3706 9225 3736 9225 3742 9175
      3741 9117 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3716 9102 3710 9101

$$
2 follow-up statements
850 
WGUS73 KSGF 101025
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 AM CDT FRI JUL 10 2015

MOC091-203-215-101500-
/O.CON.KSGF.FF.W.0064.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-SHANNON MO-TEXAS MO-
525 AM CDT FRI JUL 10 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHERN HOWELL...SHANNON AND SOUTHERN TEXAS COUNTIES...

AT 522 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED 
AREA. FLASH FLOODING WAS OCCURING ON BUSHY CREEK ALONG WALNUT STREET 
IN DOWNTOWN HOUSTON. NUMEROUS LOW WATER CROSSINGS WERE FLOODED AND 
IMPASSABLE ACROSS THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...AKERS...ALLEY SPRING...ARROLL...
BENDAVIS...BIRCH TREE...BUCYRUS...CABOOL...CLEAR SPRINGS...CURRENT
RIVER STATE PARK...ELK CREEK...EMINENCE...EUNICE...HARTSHORN...
HOUSTON...HUGGINS...MIDRIDGE...MONTIER...MOUNTAIN VIEW...PINE
CREST...POMONA...RAYMONDVILLE...ROUND SPRING...SIMMONS...SOLO...
SUMMERSVILLE...TERESITA...WEST EMINENCE...WILLOW SPRINGS...WINONA AND
YUKON. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE H...3 MILES EAST OF WINONA...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3708 9121 3689 9122 3689 9167 3681 9210
      3705 9209 3706 9225 3736 9225 3742 9175
      3741 9117 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3716 9102 3710 9101

$$

GRIFFIN
954 
WGUS73 KSGF 101454
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 AM CDT FRI JUL 10 2015

MOC091-203-215-101504-
/O.EXP.KSGF.FF.W.0064.000000T0000Z-150710T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-SHANNON MO-TEXAS MO-
954 AM CDT FRI JUL 10 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR NORTHERN
HOWELL...SHANNON AND SOUTHERN TEXAS COUNTIES...

THE LATEST ROUND OF HEAVY RAIN HAS ENDED ACROSS THE FLASH FLOOD 
WARNING AREA...AND WHILE FLOODING IS ONGOING...RISES ON AREA CREEKS 
AND STREAMS ARE BEGINNING TO SLOW.  

AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA TODAY.  
MANY CREEKS...STREAMS AND LOW WATER CROSSINGS ARE FLOODED.  
REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3708 9121 3689 9122 3689 9167 3681 9210
      3705 9209 3706 9225 3736 9225 3742 9175
      3741 9117 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3716 9102 3710 9101

$$

BOXELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:21 AM CDT, 44 minutes earlier.

Area forecast discussion, Jul 10, 3:21 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT Fri Jul 10 2015

...Flooding Risk Today then a Break in the Rain this Weekend...

.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015

Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.

There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.

Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.

A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.

Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.

.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015

The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.

The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1153 PM CDT THU JUL 9 2015

For the KSGF, KJLN, and KBBG TAFS...A surface front is stalled
across southern Missouri. The KJLN and KSGF sites are north of the
front and are seeing IFR conditions and will continue overnight.
KBBG is currently experiencing VFR flight conditions but expected
to drop into the IFR conditions later tonight.

An upper level disturbance is also tracking east across the region
and showers and thunderstorms are developing along the front. This
activity is expected to remain south and east of the KJLN site,
but are expected to affect the KBBG site early in the TAF period.
The KSGF site may be affected by this activity overnight. Heavy
rain and drop in ceilings and visiblities will occur with any
thunderstorm overnight.

Ceilings will improve Friday, with gusty winds expected to develop
during the afternoon hours, especially at the KJLN sites. Winds
will weak and skies will clear Friday evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Wise
Hazardous weather outlook, Jul 10, 3:07 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI JUL 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
307 AM CDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE
TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60
CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES
WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF
SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR.

ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE
GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL
MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND
SOME RIVERS INTO THIS WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 9, 11:48 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     FLOOD            TURNERS                 37.18N 93.16W
07/09/2015                   GREENE             MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA SHOWS FLOOD WATER MAKING FARM
            ROAD 219 AT FARM ROAD 148 NEAR TURNERS IMPASSABLE.

&&

MGRIFFIN
Local storm report, Jul 10, 12:49 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      2 NE REEDS SPRING       36.77N 93.35W
07/10/2015                   STONE              MO   BROADCAST MEDIA

            FLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON
            HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING.
            SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND
            IMPASSABLE.

&&

MGRIFFIN
Local storm report, Jul 10, 12:52 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      BRANSON WEST            36.70N 93.37W
07/10/2015                   STONE              MO   BROADCAST MEDIA

            WATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE
            IN BRANSON WEST. ROADWAY WAS IMPASSABLE.

&&

MGRIFFIN
Local storm report, Jul 10, 1:21 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
            PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.

&&

MGRIFFIN
Local storm report, Jul 10, 1:28 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     FLASH FLOOD      REEDS SPRING            36.75N 93.38W
07/10/2015                   STONE              MO   LAW ENFORCEMENT

            ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
            NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:59 PM CDTSpecial Weather StatementSGFTaney31 min
Jul 9, 8:14 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 9, 8:44 PM CDTSpecial Weather StatementSGFOzark46 min
Jul 9, 8:53 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas38 hr
Jul 10, 12:09 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone, Taney6 hr
Jul 10, 2:27 AM CDTFlash Flood WarningSGFGreene, Webster, Wright7 hr
Jul 10, 4:57 AM CDTRiver Flood WarningSGFPulaski50 hr
Jul 10, 5:19 AM CDTRiver Flood WarningSGFLaclede54 hr
Jul 10, 8:43 AM CDTRiver Flood WarningSGFShannon22 hr
Jul 10, 11:34 AM CDTRiver Flood WarningSGFShannon53 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.